Format

Send to

Choose Destination
Am J Ther. 2012 Jul;19(4):e136-8. doi: 10.1097/MJT.0b013e3181ed838c.

Hydralazine-induced pulmonary-renal syndrome: a case report.

Author information

1
Department of Medicine, Cooper University Hospital, Camden, NJ 08103, USA. ceo@kalrahospital.com

Abstract

Drug-induced lupus erythematosus differs in its manifestation from drug-induced vasculitis. The former is associated with characteristic symptoms that improve following discontinuation, whereas the latter is predominantly an antineutrophil cytoplasmic antibody (ANCA) positive small vessel vasculitis involving the kidneys, skin, and lungs. We present a case of advanced disease in an elderly Caucasian woman requiring corticosteroids, and immunosuppressive therapy, who was on hydralazine for >2 years.

PMID:
20724911
DOI:
10.1097/MJT.0b013e3181ed838c
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center